# SDR UPS97821869

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT WING SECTION BETWEEN PYLONS AT CENTER AFT OF PART HAS L/E RIB SUPPORT ANGLE CRACKED ON LOWER AFT END.  STOP DRILLED CRACK AND INSTALLED REPAIR IAW 57-2-0.
